# SDR AALA202410300912

- Difficulty date: October 26, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 44,392 hours, 18,796 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Misinstalled
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CABIN PRESSURIZATION ERRATIC. CONSTANT SWINGS IN CABIN RATE OF +/- 4000 FPM; DIFFERENTIAL PRESSURE WOULD INCREASE TO OVER 3.0 AT 3000 FEET AND THEN DEPRESSSURIZE TO 0.5-1.0 AND THEN THE CYCLE WOULD CONTINUE AGAIN EVERY 3-5 SECONDS, LOUD BANG OR POP HEARD EVERY TIME IT WOULD REACH ITS MAXIMUM PRESSURE. AIRCRAFT DIVERTED TO AND LANDED SAFELY JAX. **SUPPLEMENTAL REPORT FOR (AALA202410280912): DURING GVI OF E&E COMPARTMENT, FOUND DUST COVER INSTALLED ON CABIN PRESSURE CONTROLLER #2, REMOVED DUST COVER ON CABIN PRESSURE CONTROLLER #2. PER B737NG AMM 21-31-01. PERFORMED SATISFACTORY GOUND MODE AND MANUAL TEST, PER B737 NG AMM 21-31-00, CABIN PRESSURE LEAK CHECK GOOD, MPER B737NG AMM 05-51-91**(CLOSED).
